



EXPERIENCE THE ESSENCE OF KAMALAYA AT AURORA SPA & BATHHOUSE

Where ancient wisdom meets modern wellness, Kamalaya—meaning "Lotus Realm" in Sanskrit—introduces its transformative approach to Aurora Spa & Bathhouse. This year marks the 20th anniversary of Kamalaya Wellness Sanctuary Koh Samui, Thailand – a sanctuary founded with a vision of creating space for profound healing, rejuvenation and nurturing. Kamalaya seamlessly integrates ancient Eastern traditions with modern science and over the years, it has grown into a globally recognised haven for transformative wellness – winning over 80 prestigious awards.

Choose from a one-day reset or a three-day immersive retreat—both are designed to support a profound shift in mindset and daily rituals.

Within the sanctuary of Aurora Spa & Bathhouse, you are invited to pause, reconnect, and embrace true inner transformation.

Your journey begins here.



INNER AWAKENING

A 3-DAY JOURNEY OF RENEWAL AND SELF-DISCOVERY

OCTOBER 13, 14, 15

DAY 1 - MONDAY

9:00am	Check in at Aurora Spa for arrival consultation
9:30am	Welcome
10:00am	1.5 hr Wellness Workshop
12:00pm	Lunch
11:30am - 6:00pm	Treatments / Bathhouse / Float Therapy / Self Guided Time
1:00pm	Guided Coastal Walk
3:00pm	Hotel Check In
7:15pm	Dinner
8:15pm	1.5 hr Bathhouse Ritual

DAY 2 - TUESDAY (MORNING OF SILENCE)

6:30am	Silent Yoga
7:30am	Silent Millionaires Walk
8:30am	Breakfast
9:30am	1.5 hr Wellness Workshop
12:00pm	Lunch
1:00pm - 6:00pm	Treatments / Bathhouse / Float Therapy / Self Guided Time
6:00pm	Meditation
7:00pm	Dinner
8:00pm	1.5 hr Bathhouse Ritual

DAY 3 - WEDNESDAY

6:30am	Yoga or Pilates
7:30am	Breakfast
8:30am	1.5 hr Wellness Workshop
10:00am	Treatments / Bathhouse / Float Therapy / Self Guided Time
11:00am	Hotel Checkout
11:30am	Farewell/Departure



RENEWAL

A ONE-DAY IMMERSION TO RESET, RESTORE, AND RETURN TO SELF

FRIDAY OCTOBER 17

FRIDAY

9:00am	Check in at Aurora Spa for arrival consultation
9:30am	Welcome
9:45am	Yoga or Pilates
11:00am	Morning Tea
11:15am	1.5 hr Wellness Workshop
1:00pm	Lunch
2:30pm	1.5 hr Bathhouse Ritual
4:00pm	Farewell/Departure
4:15pm	Optional Treatments / Float Therapy / Mentoring Sessions